# SDR AWXA200301260

- Difficulty date: October 10, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,216 hours, 20,649 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D54530034200
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A 1.1250 INCH CRACK WAS FOUND LOWER END OF RIB NR 13 ON NR 2 PYLON AT AFT FIXED FAIRING.  MAINTENANCE REMOVED NR 13 RIB AT AFT FIXED FAIRING, NR 2 PYLON;  FABRICATED A NEW REPLACEMENT RIB IAW DWG D54530034200;   INSTALLED REPAIR PART IAW 54-54-12, PG. 2 AND 5, FIG. 1.
